Clinical, cosmetic and investigational dermatology · 2022
A Case of Systemic Severe Bullous Pemphigoid Caused by Long-Term Sintilimab Treatment for Renal Cell Carcinoma.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
He Jia, Duan Xi, Liu Ting, Yang Hao, Jiang Jingjing, Mu Yunzhu
Аннотация
Immune-related adverse events have been reported in relation to programmed cell death protein-1 (PD-1). However, there are few reports on PD-1 inhibitor-induced bullous pemphigoid. We report the case of a patient who developed bullous pemphigoid following long-term administration of sintilimab for renal cell carcinoma. He developed scattered erythema, blisters, and generalized pruritus for 1 week before admission. Histopathology showed subepidermal blisters and direct immunofluorescence showed linear deposition of immunoglobulin G and complement 3 on the basement membrane; the level of BP180 was 146.93U/mL. A regimen containing methylprednisolone, minocycline, and niacinamide was administered and the patient was discharged following resolution of symptoms.